Diovan vs atenolol

Common Questions and Answers about Diovan vs atenolol

diovan

Good morning, my question is this - when I go to the Dr. my BP is always high, anywhere from 170/99 to 180/100 - has been for years. I am presently on Lopressor 50 2x a day & Diovan 80mg 1x daily. I do monitor myself at home on a regular basis and it is always low.. morning 123/68 evening 99/52 or lower.. I bring these readings to my Dr. along with my BP Machine,( my machine is exactly what his says) what is going on!!! How can I control this "White Coat"?
dilantin, phenobarbital, valproic acid, ACE inhibitors, atenolol, thiazide diuretics. Excepting valproic acid, all these reactions occurred 2-4 weeks after exposure with rash, urticaria, photophobia, malaise. s. Reaction to valproic acid occurred almost 2 years after initiating therapy and was of Stevens-Johnson type. 1 year ago for gradual onset on neck and shoulder pain radiating down the arms, and numbness in the hand. MRI showed nerve root compression at C5-7.
I was switch from Toprol which caused my bp to drop too low and made me dizzy. My EP switched me to Atenolol which, he said, does not cross the blood-brain barrier and not cause the dizziness. I took it alone for 7 years and controlled afib with it.
If you don't know the difference already, read up on sinus tachycardia vs. Supraventricular Tachycardia. To understand the difference is to know if you're having possibly an anxiety issue, or an actual cardiac issue.
- 32 year-old female, no children - No injuries - No allergies - One major surgery at 11 years old (bladder/urethra) - no problems since - Non-smoker (never smoked), rarely consume alcohol - 95% vegan diet - Physically fit - I work a physical job (construction - but not conventional construction where I would be breathing all sorts of toxins - I work in a healthy environment, mostly outside building alternative housing - the stress part occurs when I am leading a job, vs.
MedHelp Health Answers